# SDR SWIA201334849

- Difficulty date: September 20, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 28,253 hours, 24,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED & MARKED ON FS409+128 VERTICAL POST OTBD AFT RADIUS AT LBL18.00 WL71.00.  C-CHECK REPLACED IAW REO.
